MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY SPOON FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY SPOON FORCEPS, 5 FR.
Model Number 26159BHW
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer on january 14,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that the distal tip fall off, always.During the technical inspection it was determined that the pin from the distal joint is missing.There is no information that the event caused a harm or serious injury to patient.
 
Additional Manufacturer Narrative
Device evaluation: during the investigation of the returned product, the following was found: it was detected that the "rivet" has come loose cause by a not deep enough weld on the jaw part.This was caused by a manufacturing deficiency.The corresponding operating instructions ri: 26159bhw_en_v48.2_03-2023_ri_ce refer to a visual and functional inspection of the device on pages 14 and 16.The operating instructions 97000045 v2.0 - 10/2017 state that overloading should be avoided, this event is filed under internal complaint id: (b)(4).

Brand Name
BIOPSY SPOON FORCEPS, 5 FR.
Common Device Name
BIOPSY SPOON FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21345398
Report Number9610617-2025-00174
Device Sequence Number15443537
Product Code GCJ
UDI-Device Identifier04048551094242
UDI-Public04048551094242
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159BHW
Device Catalogue Number26159BHW
Device Lot NumberXM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown